Haloperidol-induced syndrome of inappropriate secretion of antidiuretic hormone.
Аннотация
Several psychotropic drugs have been associated with the syndrome of inappropriate secretion of antidiuretic hormone (SIADH). We report here a patient who on two occasions developed clinically significant hyponatremia while receiving the antipsychotic drug, haloperidol. The criteria for the syndrome of inappropriate secretion of ADH were fulfilled and other causes of SIADH were excluded. We documented inability in this patient to excrete a water load while on haloperidol and normal ability in its absence. This case therefore illustrates SIADH due to haloperidol.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.